# SDR AALA201811209009

- Difficulty date: November 17, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 44,344 hours, 31,340 cycles
- System (JASC): 2565 · Escape Slide
- Part: Receptacle
- Condition: Cracked
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT OVERWING ESCAPE SLIDE RECEPTACLE ON THE STOWAGE AREA.   REPLACED THE RECEPTACLE IAW SRM 51-42-11, AND DRAWING 53371603.
